# SDR SWAA2023053146000

- Difficulty date: April 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING FAIRING ACCESS PANEL # 195BR HAS SEVERAL FASTENER HOLES BULGING/CRACKED<[01] REPAIRED PANEL #195BR PER B737 SRM 51-70-06-2R-9 PARA 4.E. MATERIALS USED RESIN P/O#2008859; CLOTH P/O#1690463;[02] VERIFIED ALL STEPS
